# SDR CALA2022091402347

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757
- Aircraft serial: 32591
- Aircraft time: 63,491 hours, 19,015 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NA
- Condition: None
- Location: Eng 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

REVERSER UNLOCK INDICATI ON DURING TAKEOFF.  REJ ECTED AT AROUND 100KTS. BTS GOT TO 4 AT HIGHEST DEACTIVATED AND SECURED LEFT ENGINE THRUST REVERSER PER MEL DDP IS COMPLIED WITH, PLACED MEL. 7831E. REQUEST MEL. DISPATCH DESK: 3316 NAME: DUY DATE: 08-SEP-22- NOC      DESK: 757  NAME: RICH K DATE: 08-SEP-22- LEFT ENGINE THRUST REVERSER INOPERATIVE AND DEACTIVATED IN FORWARD THRUST POSITION. REF MEL 7831E PRESENT, ACCOMPLISH ACTUATOR LOCK INTEGRITY TEST PER AMM 78-31-00-715-051-R06. THANK YOU. EG UPDT: ACCOMPLISH ENG 1 PSEU BITE PER FIM 32-09-03/101. RECORD REACTIVATE #1 REVERSER REF AMM 78-31-00 FOF T/S ACPD # 1 ENG PSEU BITE PER FIM 32-09-02, FOUND  "T/R AUTO REF WDM, 78-34-11-5, AUTO STOW SENSOR LEFT S 10105 PART# ASSOCIATED MAINT MSG 78-34069 ALL FAULTS PRESENT AND CORRECT AS NECESSARY. IF NO FAULTS RE-STOW LEFT SWITCH INVALID". S283T006-5 M&E 75-3261-3-0042 NIS IN SFO. REMOVED #1 ENG L/H THRUST REVERSER AUTO RESTOW PROXIMITY SENSOR HARNESS REF AMM 78-34-07-024-001-R00. INSTALLED A NEW AUTO RESTOW PROXIMITY SENSOR HARNESS ASSY ON THE 1 ENG L/H THRUST REVERSERREF AMM 78-34-07. OPS CHECK GOOD. T/R REACTIVATED. MSG CLEARED
